Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 244, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 26, 2010, 5:14 PM EDT for Floyd County, Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2010, 5:14 PM EDT (21:14 UTC)
- Expired
- Jul 26, 2010, 6:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Floyd County, GA
The radar
The Northeast Alabama radar (KHTX), 107 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 5:45 PM EDT | TSTM WND DMG | Rome, GA | 1 TREE DOWN ON CRANE STREET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1811 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
220
WUUS52 KFFC 262114
SVRFFC
GAC115-262200-
/O.NEW.KFFC.SV.W.0244.100726T2114Z-100726T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EDT MON JUL 26 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FLOYD COUNTY IN NORTHWEST GEORGIA
* UNTIL 600 PM EDT
* AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED BETWEEN ROME
AND COOSA...MOVING NORTHEAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LINDALE AND ARMUCHEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3440 8526 3443 8520 3427 8502 3426 8502
3411 8526 3424 8541
TIME...MOT...LOC 2113Z 226DEG 4KT 3424 8526
$$1 follow-up statement
519
WWUS52 KFFC 262138
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT MON JUL 26 2010
GAC115-262200-
/O.CON.KFFC.SV.W.0244.000000T0000Z-100726T2200Z/
FLOYD GA-
538 PM EDT MON JUL 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR FLOYD COUNTY...
AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED FROM
SOUTH OF COOSA TO AROUND ROME...MOVING NORTHEAST AT 5 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LINDALE AND ARMUCHEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3440 8526 3443 8520 3427 8502 3426 8502
3411 8526 3424 8541
TIME...MOT...LOC 2137Z 226DEG 4KT 3417 8533
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:21 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 26, 3:21 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 321 PM EDT MON JUL 26 2010 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... OLD FRONTAL BOUNDARY ACROSS NORTH GEORGIA INTO EAST CENTRAL GEORGIA IS PROVIDING A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. COVERAGE IS EXPECTED TO BE BORDERLINE BETWEEN GOOD CHANCE AND LIKELY. INSTABILITY HAS INCREASED ACROSS THE AREA WITH ISOLATED SEVERE STORMS POSSIBLE. THIS BOUNDARY IS EXPECTED TO REMAIN FAIRLY STATIONARY ACROSS NORTH GEORGIA THROUGH TUESDAY...BUT WILL SLOWLY DISSIPATE AND LOSE DEFINITION. STILL ENOUGH INCREASED RAIN CHANCES IN NORTH THROUGH TUESDAY TO KEEP TEMPERATURES A TAD COOLER...AND KEEP HEAT INDEX VALUES BELOW ADVISORY CRITERIA. CENTRAL AND EASTERN PORTIONS OF THE FORECAST AREA ARE STILL LIKELY TO GET WARM ENOUGH TO MEET CRITERIA TUESDAY. OVERALL THE LARGE SCALE PATTERNS REMAIN RELATIVELY STATIC THROUGH THE SHORT TERM FORECAST PERIOD AS THE UPPER RIDGE CENTERED OVER THE SOUTHERN U.S. COAST SLOWLY SHIFTS WESTWARD. AS THE FRONTAL BOUNDARY WEAKENS..THE WESTERN ATLANTIC SURFACE RIDGE BUILDS BACK INTO THE REGION BY WEDNESDAY. .LONG TERM /THURSDAY THROUGH MONDAY/... LARGE UPPER RIDGE REMAINS THE PRIMARY INFLUENCE FOR NORTH AND CENTRAL GEORGIA THROUGH THE EXTENDED FORECAST PERIOD. THE RIDGE DOES SHIFT SLOWLY FROM BEING CENTERED OVER THE SOUTHEASTERN U.S. MID WEEK TO THE SOUTHERN PLAINS BY THE WEEKEND. THIS SHOULD ALLOW ANOTHER WEAK COLD FRONT INTO THE REGION LATE IN THE WEEK...BUT WITH NO UPPER SUPPORT PRECIPITATION COVERAGE SHOULD REMAIN SCATTERED AT BEST...AND MAINLY DIURNAL IN NATURE. TEMPERATURES WILL CONTINUE TO BE ABOVE SEASONAL NORMALS THROUGH THE EXTENDED FORECAST PERIOD. && .HYDROLOGY... WIDESPREAD FLOODING ISSUES ARE NOT EXPECTED...HOWEVER HIGH PRECIPITABLE WATER CONTENT...AND SLOW...ERRATIC MOVEMENT OF THUNDERSTORMS...WILL PROVIDE FOR A LOCALIZED FLASH FLOODING POTENTIAL THIS AFTERNOON AND EVENING. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 76 94 75 96 74 / 50 40 40 30 30 ATLANTA 77 94 77 93 77 / 40 30 30 20 20 BLAIRSVILLE 72 88 70 89 69 / 50 40 40 30 30 CARTERSVILLE 74 93 73 94 73 / 40 30 30 30 20 COLUMBUS 78 97 77 96 77 / 20 30 20 20 20 GAINESVILLE 76 92 75 93 74 / 50 40 40 30 30 MACON 77 97 77 96 76 / 30 30 20 20 20 ROME 75 94 73 94 73 / 40 30 30 30 20 PEACHTREE CITY 74 94 73 94 73 / 30 30 20 20 20 VIDALIA 78 99 77 97 77 / 30 30 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BUTTS...CARROLL...CLAYTON...COBB... COWETA...DEKALB...DOUGLAS...FAYETTE...FLOYD...GWINNETT...HALL... HARALSON...HEARD...HENRY...JACKSON...LAMAR...MERIWETHER... NEWTON...NORTH FULTON...PAULDING...PIKE...POLK...ROCKDALE... SOUTH FULTON...SPALDING...TROUP...WALTON. HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CLARKE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK... HARRIS...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES... LAURENS...MACON...MADISON...MARION...MONROE...MONTGOMERY... MORGAN...MUSCOGEE...OCONEE...OGLETHORPE...PEACH...PULASKI... PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...TALIAFERRO... TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON. && 20
Hazardous weather outlook, Jul 26, 4:15 AM EDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 415 AM EDT MON JUL 26 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 415 AM EDT MON JUL 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS POSSIBLE...MAINLY THIS AFTERNOON AND EVENING. ALSO...DANGEROUSLY HIGH HEAT INDEX VALUES ARE EXPECTED FOR MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON. .SYNOPSIS... A SURFACE TROUGH OF LOW PRESSURE WILL REMAIN PARKED ACROSS NORTH GEORGIA THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING... HEAVY RAINFALL... SMALL HAIL AND WIND GUSTS TO 45 MPH. .OTHER HAZARDS... HEAT INDEX VALUES OF 105 TO 110 ARE POSSIBLE OVER MUCH OF NORTH AND CENTRAL GEORGIA. FOR MORE INFORMATION ON THE HIGH HEAT INDEX VALUES...SEE THE LATEST HEAT ADVISORY STATEMENT. .DISCUSSION... CAPES WILL INCREASE TO AROUND 2500 THIS AFTERNOON WITH LIFTED INDEX VALUES OF -2 TO -4 EXPECTED. THIS COMBINED WITH AN INFLUX OF TROPICAL MOISTURE WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS DEVELOPING DURING AFTERNOON HEATING. THE GREATER STORM COVERAGE IS EXPECTED TO BE GENERALLY NORTH OF A LA GRANGE TO MONTICELLO TO WARRENTON LINE WHERE A TROUGH OF LOW PRESSURE WILL HELP TO PROVIDE A FOCUS. ALTHOUGH WEAK HIGH PRESSURE ALOFT SHOULD HINDER SEVERE THUNDERSTORM DEVELOPMENT...A FEW STORMS MAY BECOME STRONG... WITH GUSTY WINDS... SMALL HAIL...AND FREQUENT LIGHTNING. SLOW MOVING STORMS COULD ALSO RESULT IN LOCALLY HEAVY RAINFALL... RESULTING IN MINOR FLOODING OF LOW LYING...FLOOD PRONE AREAS. THE THUNDERSTORM THREAT SHOULD DIMINISH BY LATE EVENING WITH LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 26, 4:37 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 437 PM EDT MON JUL 26 2010 GAZ012-019-020-262115- 437 PM EDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN BARTOW...FLOYD AND GORDON COUNTIES UNTIL 515 PM EDT... AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ADAIRSVILLE...MOVING NORTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS BARTOW...FLOYD AND GORDON COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ADAIRSVILLE...PLAINVILLE... OOSTANAULA...CALHOUN...FOLSOM...SONORAVILLE AND REDBUD. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 26, 4:42 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 442 PM EDT MON JUL 26 2010 GAZ001>003-011-262130- 442 PM EDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN CHATTOOGA...DADE...WALKER AND CATOOSA COUNTIES UNTIL 530 PM EDT... AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS NEAR CLOUDLAND...TRION...AND SUBLIGNA. THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CHATTOOGA...DADE...WALKER AND CATOOSA COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CEDAR GROVE... BERRYTON...SUMMERVILLE...CENTER POST...TRION...SUBLIGNA...SUTTLES MILL...NAOMI...LAFAYETTE AND LINWOOD. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 26, 4:43 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL 4 S NICHOLSON 34.06N 83.43W
07/26/2010 E0.88 INCH JACKSON GA PUBLIC
&&
SNELSONSpecial weather statement, Jul 26, 4:45 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 445 PM EDT MON JUL 26 2010 GAZ004-005-012-013-262130- 445 PM EDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN PICKENS...GORDON...WHITFIELD AND MURRAY COUNTIES UNTIL 530 PM EDT... AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TILTON...MOVING SOUTHEAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS PICKENS...GORDON...WHITFIELD AND MURRAY COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SUGAR VALLEY... CHATSWORTH...TILTON...MILL CREEK...DALTON...RESACA...NORTH GEORGIA SPEEDWAY...NICKELSVILLE...FORT MOUNTAIN STATE PARK...RAMHURST... AUDUBON...REDBUD...OAKMAN...CARTERS AND RANGER. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 26, 4:50 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 450 PM EDT MON JUL 26 2010 GAZ037-050-262115- 450 PM EDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND FREQUENT LIGHTNING IN GREENE AND OCONEE COUNTIES UNTIL 515 PM EDT... AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WATKINSVILLE...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS GREENE AND OCONEE COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FARMINGTON...BISHOP...WATKINSVILLE...ROSE HILL AND BARNETT SHOALS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 26, 4:56 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 456 PM EDT MON JUL 26 2010 GAZ021-022-033-262145- 456 PM EDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN FORSYTH...CHEROKEE AND FULTON COUNTIES UNTIL 545 PM EDT... AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM AROUND UNION HILL TO ALPHARETTA...MOVING EAST AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS FORSYTH...CHEROKEE AND FULTON COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOUNTAIN PARK...HOLLY SPRINGS...BUFFINGTON...HICKORY FLAT...UNION HILL...UNION HILL...ALPHARETTA...BIRMINGHAM...MILTON...JOHNS CREEK...BROOKWOOD...CUMMING...DREW...DUCKTOWN AND FREE HOME. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:07 AM EDT | Flash Flood Warning | FFC | Coweta | 6 hr |
| Jul 26, 1:47 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer | 43 min |
| Jul 26, 2:11 PM EDT | Flash Flood Warning | FFC | Dawson, Gilmer | 3 hr |
| Jul 26, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 48 min |
| Jul 26, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Madison | 48 min |
| Jul 26, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 40 min |
| Jul 26, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett | 49 min |
| Jul 26, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 49 min |
| Jul 26, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 43 min |
| Jul 26, 6:31 PM EDT | Flash Flood Warning | FFC | Gwinnett | 4 hr |
| Jul 26, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Warren, Washington | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.